# SDR AALA202206285969

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737
- Aircraft serial: 33330
- Aircraft time: 23,066 hours, 9,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R GRIT BAR WILL NOT STOW CORRECTLY. STOWED R1 DOOR GIRT BAR CORRECTLY. OPERATIONS CHECK OK PER AMM 25-66-01.
